# SDR JBXA9800057

- Difficulty date: November 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N131ML
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11323
- Engine: Rroyce TAYMK65015
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Valve
- Part number: 566920
- Condition: Failed
- Location: E & E Compt
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

COMPLETE LOSS OF CABIN PRESS.  OPERATIONAL CHECK OF AVIONICS OUTLET VALVE BAD.  REMOVED AND REPLACED AVIONICS OUTLET VALVE IAW 21-26-08.
